RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2013, Volume 49, Issue 3, Pages 86–104 (Mi ppi2117)  

This article is cited in 1 scientific paper (total in 1 paper)

Large Systems

On expressive power of regular realizability problems

M. N. Vyalyi

Dorodnitsyn Computing Center of the Russian Academy of Sciences, Moscow, Russia

Abstract: A regular realizability (RR) problem is a problem of testing nonemptiness of intersection of some fixed language (filter) with a regular language. We show that RR problems are universal in the following sense. For any language $L$ there exists an RR problem equivalent to $L$ under disjunctive reductions in nondeterministic log space. From this result, we derive existence of complete problems under polynomial reductions for many complexity classes, including all classes of the polynomial hierarchy.

Full text: PDF file (1658 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2013, 49:3, 276–291

Bibliographic databases:

UDC: 621.391.1+519.7
Received: 13.07.2012
Revised: 24.12.2012

Citation: M. N. Vyalyi, “On expressive power of regular realizability problems”, Probl. Peredachi Inf., 49:3 (2013), 86–104; Problems Inform. Transmission, 49:3 (2013), 276–291

Citation in format AMSBIB
\Bibitem{Vya13}
\by M.~N.~Vyalyi
\paper On expressive power of regular realizability problems
\jour Probl. Peredachi Inf.
\yr 2013
\vol 49
\issue 3
\pages 86--104
\mathnet{http://mi.mathnet.ru/ppi2117}
\elib{http://elibrary.ru/item.asp?id=21895794}
\transl
\jour Problems Inform. Transmission
\yr 2013
\vol 49
\issue 3
\pages 276--291
\crossref{https://doi.org/10.1134/S0032946013030058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325562200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888373612}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2117
  • http://mi.mathnet.ru/eng/ppi/v49/i3/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Vyalyi, A. A. Rubtsov, “On regular realizability problems for context-free languages”, Problems Inform. Transmission, 51:4 (2015), 349–360  mathnet  crossref  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:204
    Full text:37
    References:39
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020